BROWSE

Related Researcher

Author's Photo

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Singular perturbation analysis of time dependent convection-diffusion equations in a circle

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Singular perturbation analysis of time dependent convection-diffusion equations in a circle
Author
Hong, YoungjoonJung, Chang-YeolTemam, Roger
Issue Date
2015-06
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.119, pp.127 - 148
Abstract
We study singularly perturbed time dependent convection-diffusion equations in a circular domain. Considering suitable compatibility conditions, we present convergence results and provide as well approximation schemes and error estimates. To resolve the oscillations of classical numerical solutions due to the stiffness of our problem, we construct, via a specific boundary layer analysis, the so-called boundary layer elements which absorb the boundary layer singularities. Using a P1 classical finite element space enriched with the boundary layer elements, we obtain an accurate numerical solution using a quasi-uniform mesh, that is without refinement of the mesh in the boundary layer. ⓒ 2014 Elsevier Ltd. All rights reserved
URI
https://scholarworks.unist.ac.kr/handle/201301/11502
URL
http://www.sciencedirect.com/science/article/pii/S0362546X14002715#
DOI
10.1016/j.na.2014.08.016
ISSN
0362-546X
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU